Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 26, NWS Albuquerque, NM

April 18, 2011

NWS Albuquerque, NM issued this wind advisory at Apr 18, 2011, 3:59 PM MDT. It took effect at Apr 19, 2011, 6:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 3:59 PM MDT (21:59 UTC)
In effect from
Apr 19, 2011, 6:00 AM MDT
Expired
Apr 19, 2011, 6:00 PM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WWUS75 KABQ 182159
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT MON APR 18 2011

...EVEN STRONGER WINDS EXPECTED TUESDAY ACROSS MUCH OF CENTRAL 
   AND EASTERN NEW MEXICO...

.STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEW MEXICO TONIGHT AS
FLOW ALOFT INCREASES. EXPECT THE STRONGEST WINDS TO BE ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN...THEN EXPANDING EASTWARD INTO
THE HIGH PLAINS OF EASTERN NEW MEXICO AFTER SUNRISE TOMORROW. IT
APPEARS WIND SPEEDS WILL RANGE FROM 25 TO 40 MPH WITH GUSTS UP TO
55 MPH. SOME LOCALLY STRONGER WINDS MAY DEVELOP IN THE INTERSTATE
40 CORRIDOR FROM TORRANCE TO QUAY COUNTIES. THE STRONGEST SPEEDS
WILL LIKELY OCCUR FROM MID-MORNING THROUGH MID-AFTERNOON. EXPECT
WINDS TO GRADUALLY DIMINISH BY LATE AFTERNOON OR EARLY EVENING ON
TUESDAY.

NMZ522-524-531>538-540-190600-
/O.NEW.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/
ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
SOUTHWEST CHAVES COUNTY-
359 PM MDT MON APR 18 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. 

* LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL
  AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY
  STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR.

* TIMING...WINDS WILL RAPIDLY INCREASE SHORTLY AFTER SUNRISE ON
  TUESDAY...WITH THE STRONGEST WINDS EXPECTED FROM MID-MORNING
  THROUGH MID-AFTERNOON.

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA
  VALLEY AS WELL AS U.S. HIGHWAY 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

NMZ513-514-521-190600-
/O.EXB.KABQ.WI.Y.0025.110419T0000Z-110420T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
SANDIA/MANZANO MOUNTAINS-
359 PM MDT MON APR 18 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* LOCATION...SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY
  STRONGER WINDS ARE POSSIBLE AFTER SUNRISE ON TUESDAY.

* TIMING...STRONG WINDS WILL DEVELOP THIS EVENING ACROSS THE
  HIGHER PEAKS...THEN RAPIDLY INCREASE SHORTLY AFTER SUNRISE.
  THE STRONGEST WINDS WILL IMPACT THE REGION FROM MID-MORNING
  THROUGH MID-AFTERNOON.

* VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING STATE ROUTES 14 AND 337.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ515-523-526-528-529-539-190600-
/O.EXT.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY-
359 PM MDT MON APR 18 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* LOCATION...THE EASTERN SLOPES OF THE SANGRE DE CRISTO AND
  NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS...
  MAINLY FROM SPRINGER TO CLINES CORNERS TO PICACHO.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY
  STRONGER WINDS ARE POSSIBLE AFTER SUNRISE ON TUESDAY.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT...
  THEN INCREASE FURTHER AFTER SUNRISE. THE STRONGEST WINDS WILL
  IMPACT THE REGION FROM MID-MORNING THROUGH MID-AFTERNOON.

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN
  TORRANCE AND SAN MIGUEL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

NMZ502-505-506-190000-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-110419T0000Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
359 PM MDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...THE WEST CENTRAL MOUNTAINS AND PLATEAU...INCLUDING 
  THE INTERSTATE 40 CORRIDOR ALONG THE CONTINENTAL DIVIDE. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE AFTERNOON.

* VISIBILITY...LOCALLY REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  AS WELL AS NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING 
  U.S. HIGHWAY 491 AND STATE ROUTE 36. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

DPORTER
4 follow-up statements
356 
WWUS75 KABQ 190007
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT MON APR 18 2011

...EVEN STRONGER WINDS EXPECTED TUESDAY ACROSS MUCH OF CENTRAL   
AND EASTERN NEW MEXICO...

.STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEW MEXICO TONIGHT AS
FLOW ALOFT INCREASES. EXPECT THE STRONGEST WINDS TO BE ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN...THEN EXPANDING EASTWARD INTO
THE HIGH PLAINS OF EASTERN NEW MEXICO AFTER SUNRISE TOMORROW. WIND
SPEEDS WILL RANGE FROM 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. SOME
LOCALLY STRONGER WINDS MAY DEVELOP IN THE INTERSTATE 40 CORRIDOR
FROM TORRANCE TO QUAY COUNTIES. THE STRONGEST SPEEDS WILL LIKELY
OCCUR FROM MID-MORNING THROUGH MID-AFTERNOON. EXPECT WINDS TO
GRADUALLY DIMINISH BY LATE AFTERNOON OR EARLY EVENING ON TUESDAY.

NMZ502-505-506-190115-
/O.EXP.KABQ.WI.Y.0025.000000T0000Z-110419T0000Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
607 PM MDT MON APR 18 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE CHUSKA
MOUNTAINS...WEST CENTRAL PLATEAU AND THE WEST CENTRAL MOUNTAINS.
WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING...THOUGH GUSTS
UP TO 40 MPH WILL REMAIN POSSIBLE THROUGH SUNSET. BREEZY
CONDITIONS MAY PERSIST...ESPECIALLY ACROSS HIGH ELEVATION
AREAS...THROUGH THE OVERNIGHT HOURS.


$$

NMZ513>515-521-523-526-528-529-539-191100-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY-
607 PM MDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND NORTHERN
  SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS.

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.
  AFTER SUNRISE ON TUESDAY...WIND SPEEDS OF 30 TO 40 MPH WITH
  GUSTS NEAR 55 MPH ARE LIKELY.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT... 
  THEN INCREASE FURTHER AFTER SUNRISE. THE STRONGEST WINDS WILL 
  IMPACT THE REGION FROM MID-MORNING THROUGH MID-AFTERNOON TUESDAY. 

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST 
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN 
  TORRANCE AND SAN MIGUEL COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

NMZ522-524-531>538-540-191100-
/O.CON.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/
ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
SOUTHWEST CHAVES COUNTY-
607 PM MDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY. 

* LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL 
  AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. LOCALLY 
  STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR. 

* TIMING...WINDS WILL RAPIDLY INCREASE SHORTLY AFTER SUNRISE ON 
  TUESDAY...WITH THE STRONGEST WINDS EXPECTED FROM MID-MORNING 
  THROUGH MID-AFTERNOON. 

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST 
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA 
  VALLEY AS WELL AS U.S. HIGHWAY 285. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

34
469 
WWUS75 KABQ 191037
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 AM MDT TUE APR 19 2011

...WINDY CONDITIONS EXPECTED ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN TODAY...

.A STRONG MID LEVEL JET WILL SWING ACROSS NEW MEXICO THIS MORNING.
THE HIGHER MOMENTUM AIR IS EXPECTED TO MIX TO THE SURFACE WITH
WINDY CONDITIONS EXPECTED ALONG THE CENTRAL MOUNTAIN CHAIN AND THE
ADJACENT HIGHLANDS AND PLAINS. SUSTAINED WESTERLY WINDS OF 25 TO
35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED...ESPECIALLY ALONG
INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. VISIBILITIES MAY
BE REDUCED TO BELOW THREE MILES AT TIMES IN BLOWING DUST.
CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON HOURS. 

NMZ513>515-521-523-526-528-529-539-191800-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY-
437 AM MDT TUE APR 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND 
  NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. 

* TIMING...THE STRONGEST WINDS WILL IMPACT THE REGION FROM EARLY
  TO MID MORNING THROUGH MIDDAY.

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST 
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN 
  TORRANCE AND SAN MIGUEL COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

NMZ522-524-531>538-540-191800-
/O.CON.KABQ.WI.Y.0026.110419T1200Z-110420T0000Z/
ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
SOUTHWEST CHAVES COUNTY-
437 AM MDT TUE APR 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL 
  AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. LOCALLY
  STRONGER WINDS MAY DEVELOP ALONG THE INTERSTATE 40 CORRIDOR NEAR
  CLINES CORNERS.

* TIMING...THE STRONGEST WINDS ARE EXPECTED FROM EARLY TO MID
  MORNING THROUGH EARLY AFTERNOON.

* VISIBILITY...MAY BE REDUCED BELOW THREE MILES AT TIMES IN DUST 
  PRONE AREAS. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA 
  VALLEY AS WELL AS U.S. HIGHWAY 285. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$
656 
WWUS75 KABQ 191752
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1152 AM MDT TUE APR 19 2011

...WINDY CONDITIONS WILL REMAIN ALONG THE EAST SLOPES OF THE
SANDIA/MANZANO AND SANGRE DE CRISTO MOUNTAINS AND LARGE PORTIONS
OF THE EASTERN PLAINS THROUGH THE REST OF TODAY...

.A STRONG MID LEVEL JET WILL CONTINUE TO SWING OVER NORTHERN
PORTIONS OF NEW MEXICO TODAY. THIS WILL BRING SUSTAINED WINDS
BETWEEN 25 TO 35 MPH AND GUSTS TO 50 MPH ACROSS THE ADVISORY AREA.
THE MAIN FOCUS AREA FOR THE STRONG WINDS WILL BE FOUND ALONG
INTERSTATE 40 FROM MORIARTY TO TUCUMCARI. VISIBILITIES MAY BE
REDUCED TO AROUND THREE MILES AT TIMES IN BLOWING DUST. CONDITIONS WILL
IMPROVE BY LATE AFTERNOON.

NMZ524-538-540-191900-
/O.CAN.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/
SOUTH CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
SOUTHWEST CHAVES COUNTY-
1152 AM MDT TUE APR 19 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL BE GUSTY AT TIMES AS THE ATMOSPHERE MIXES DURING THE
AFTERNOON BUT WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS.

$$

NMZ526-539-191900-
/O.CAN.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
1152 AM MDT TUE APR 19 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

BREEZY TO LOCALLY WINDY CONDITIONS WILL REMAIN ACROSS PORTIONS OF
LINCOLN COUNTY AND THE SOUTH CENTRAL SACRAMENTO MOUNTAINS.
HOWEVER...SPEEDS ARE NOT EXPECTED TO REACH ADVISORY LEVELS. 

$$

NMZ522-531>537-200000-
/O.CON.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/
ESTANCIA VALLEY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
1152 AM MDT TUE APR 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS AS WELL 
  AS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. 

* WINDS...WEST/NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE STRONGEST WINDS MOST LIKELY HAVE ALREADY OCCURRED BUT
  EXPECTED SOME MORE SIGNIFICANT LOWERING BY LATE AFTERNOON.

* VISIBILITY...MAY BE REDUCED TO AROUND THREE MILES AT TIMES IN DUST
  PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS...INCLUDING STATE ROUTE 41 WITHIN THE ESTANCIA
  VALLEY AS WELL AS U.S. HIGHWAY 285 AND PORTIONS OF 60.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$

NMZ513>515-521-523-528-529-200000-
/O.CON.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
1152 AM MDT TUE APR 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...THE SANGRE DE CRISTO...SANDIA...MANZANO AND 
  NORTHERN SACRAMENTO MOUNTAINS AND THE ADJACENT HIGHLANDS. 

* WINDS...WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE STRONGEST WINDS MAY HAVE ALREADY OCCURRED AND
  EXPECT SOME MORE LOWERING BY LATE AFTERNOON. 

* VISIBILITY...MAY BE REDUCED TO AROUND THREE MILES AT TIMES IN DUST
  PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH 
  ORIENTED ROADS...INCLUDING INTERSTATE 25 AND STATE ROUTE 3 IN 
  TORRANCE AND SAN MIGUEL COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXERCISE EXTREME CAUTION.

&&

$$
50/46
676 
WWUS75 KABQ 192350
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT TUE APR 19 2011

NMZ522-531>537-200100-
/O.EXP.KABQ.WI.Y.0026.000000T0000Z-110420T0000Z/
ESTANCIA VALLEY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
550 PM MDT TUE APR 19 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE
EAST CENTRAL PLAIN OF NEW MEXICO. WIND SPEEDS WILL CONTINUE TO
RAPIDLY DIMINISH THIS EVENING...HOWEVER...A FEW GUSTS TO 40 MPH
WILL REMAIN POSSIBLE THROUGH SUNSET.


$$

NMZ513>515-521-523-528-529-200100-
/O.EXP.KABQ.WI.Y.0025.000000T0000Z-110420T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
550 PM MDT TUE APR 19 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE
CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGH PLAINS. WIND SPEEDS WILL
CONTINUE TO RAPIDLY DIMINISH THIS EVENING...HOWEVER...A FEW GUSTS
TO 40 MPH WILL REMAIN POSSIBLE THROUGH SUNSET.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 18, 3:25 PM MDT, 34 minutes earlier.

Area forecast discussion, Apr 18, 3:25 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT MON APR 18 2011

...STRONG WINDS AND CRITICAL FIRE WEATHER TO LINGER INTO TUESDAY...

.DISCUSSION...
ANOTHER HAZARDOUS FIRE WEATHER DAY CONTINUES OVER NEW MEXICO WITH
THE MOST EXTREME CONDITIONS LEE OF THE CENTRAL MOUNTAINS NEAR THE
INTERSTATE 40 CORRIDOR. THE MAIN FORECAST CHALLENGES IN THE SHORT
TERM CENTER ON THE POTENTIAL FOR HIGH WINDS TONIGHT INTO TUESDAY...
AS WELL AS THE EXTENT OF CRITICAL FIRE WEATHER TOMORROW. A FAIRLY
LOW AMPLITUDE TROUGH AXIS IS MIGRATING INTO THE FOUR CORNERS REGION.
THIS COULD BE DECEIVING...BUT THE WAVE IS EXPECTED TO BRING STRONG
WINDS TO THE STATE TONIGHT. THIS IS VERY EVIDENT ON SATELLITE WHERE
NUMEROUS WAVE CLOUDS HAVE FORMED OVER MUCH OF NEVADA. A LIGHT BAND
OF PRECIPITATION IS NOTED ON KGJT/KFSX RADARS AND THIS WILL LIKELY
SHIFT INTO THE NW ZONES THIS EVENING. SNOW LEVELS AROUND 10000 FEET
WILL GRADUALLY LOWER AS THE NIGHT PROGRESSES...DROPPING TO AROUND 9K
BY SUNRISE. THIS WILL CURTAIL THE THREAT FOR SIGNIFICANT SNOW BELOW
THE MOUNTAIN PEAKS. EXPECT THIS ACTIVITY TO PROGRESS TOWARD NC NM BY
SUNRISE WITH ONLY A SLIGHT THREAT IN THE NE PLAINS TUE AFTERNOON...
WHERE A BACKDOOR COLD FRONT MAY BE POSED TO SLIDE SOUTH.

OF BIGGER CONCERN WILL BE THE INCREASING WINDS ALOFT TONIGHT. 700MB
WINDS SOAR INTO THE 50-60KT RANGE. THIS WILL LEAD TO MOUNTAIN WAVE
ACTIVITY ALONG/LEE OF THE N/S ORIENTED MOUNTAIN RANGES. SINCE THIS
WILL BE MOVING ACROSS THE AREA DURING THE NOCTURNAL HRS...WIDESPREAD
SEVERE WINDS WILL NOT BE AN ISSUE. THE CONCERN DEVELOPS IMMEDIATELY
AFTER SUNRISE AS MIXING ALLOWS THE ENHANCED MOMENTUM TO TRANSLATE TO
THE SURFACE. AT THIS SAME TIME...SPEEDS ALOFT WILL START TO WEAKEN
AS THE UPPER LEVEL WAVE SHIFTS EAST OF THE STATE. THE SFC PRESSURE
GRADIENT WILL LIKELY NOT COMPENSATE FOR THE LOSS OF INCREASED WINDS
ALOFT. WITH THIS IN MIND...WILL EXTEND THE WIND ADVISORY FOR CENTRAL
NEW MEXICO THROUGH 00Z/WED AND ADD THE PEAKS OF THE SANGRES/SANDIAS.
AFTER 12Z...WILL EXTEND THE ADVISORY EASTWARD INTO THE HIGH PLAINS...
WITH NEAR HIGH WIND WARNING SPEEDS ALONG THE INTERSTATE 40 CORRIDOR.
OPTED TO SIDE WITH ADVISORY FOR THE AFOREMENTIONED REASONS...THOUGH
FOLLOWING SHIFTS WILL NEED TO MONITOR/UPGRADE IF NEEDED. SIGNIFICANT
FIRE CONCERNS ARE LIKELY AND HAVE BEEN DISCUSSED IN THE FIRE WEATHER
DISCUSSION BELOW.

SURFACE BOUNDARY WILL SLIDE SOUTH THROUGH TEXAS TUESDAY NIGHT...AND
MAY OOZE INTO ERN NEW MEXICO BY DAYBREAK WEDNESDAY. THIS WILL ALLOW
FOR HUMIDITY RECOVERIES ALONG THE STATE BORDER. EXPECT RETURN FLOW
TO QUICKLY ENSUE BY AFTERNOON...KEEPING HIGHS NEAR TO 10F ABOVE MID-
APRIL NORMALS FROM NE TO SE RESPECTIVELY. A BRIEF BREAK IN THE WINDY
PATTERN IS EXPECTED FOR WEDNESDAY...HOWEVER ONE SHOULD NOT PUT OUT
THE LAWN FURNITURE JUST YET. ANOTHER UPPER LEVEL DISTURBANCE WAITING
IN THE WINGS OVER THE PACIFIC NORTHWEST WILL SWING INTO THE CENTRAL
GREAT BASIN WEDNESDAY NIGHT. BY THURSDAY...PCPN WILL BREAK OUT OVER
THE CENTRAL ROCKIES WHILE WINDS INCREASE OVER NEW MEXICO. STRONG UPR
LEVEL FLOW COUPLED WITH A 995MB SFC LOW IN SOUTHEAST CO WILL CREATE
BREEZY TO WINDY CONDITIONS ACROSS THE HIGHER TERRAIN AND LEE OF THE
CENTRAL MOUNTAIN CHAIN. FRIDAY WILL APPEAR VERY SIMILAR TO TUESDAY...
ALTHOUGH WIND SPEEDS MAY NOT BE AS STRONG. WOULD NOT BE SURPRISED IF
MODELS INCREASE FLOW WITH UPCOMING RUNS.

A MORE PRONOUNCED UPPER LEVEL TROUGH COULD IMPACT THE DESERT SW FOR
THE UPCOMING WEEKEND. MEANWHILE...LOW LEVEL JUICE WILL ADVECT NORTH
INTO THE GREAT PLAINS AND MAY EEK INTO THE ERN PLAINS OF NM. THIS
WILL RESULT IN A DRYLINE POSITIONED SOMEWHERE NEAR THE TEXAS BORDER.
BASED ON POOR MODEL CONSISTENCY IN THE EXTENDED...HAVE NOT SOLD THE
FARM ON THIS SOLUTION JUST YET. DPORTER

&&

.AVIATION...
WEST TO SOUTHWEST WINDS WILL PREVAIL ACROSS THE STATE ESPECIALLY
OVER THE CENTRAL MT CHAIN WHERE GUSTS WILL REACH 45 KTS AT TIME.
THESE WINDS SHOULD RELAX AFTER 03Z...EXCEPT FOR OVER THE HIGHEST
TERRAIN WHERE GUSTY WINDS COULD PERSIST OVER NIGHT.  IN FACT...A
MOUNTAIN WAVE DUE TO STRONG WINDS AT 700 MB COULD DEVELOP OVERNIGHT
WITH STRONG WINDS OVER AND TO THE EAST OF THE CENTRAL
MOUNTAINS...INCLUDING KLVS. VFR CONDITIONS WILL CONTINUE WITH SOME
VCSH OVER FARMINGTON AREA AND GALLUP WITH SOME OCCASIONAL MOUNTAIN
TOP OBSCURATIONS NORTHWEST AND NORTH CENTRAL. ANOTHER ROUND OF
STRONG WEST WINDS WILL DEVELOP TUESDAY AFTER AROUND 15Z AND
STRONGEST EAST OF THE CENTRAL MOUNTAINS. EXPECT LOW VISIBILITIES AS
BLDU CAN OCCUR FROM CLINES CORNERS AREA EAST TO TUCUMCARI.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 24/05

&&

.FIRE WEATHER...
VERY ACTIVE FIRE WX PATTERN ACROSS THE REGION THROUGH THIS WEEK.

POOR TO FAIR RH RECOVERIES ON TUESDAY MORNING WILL DETERIORATE AS
THE DAY PROGRESSES AND WITH WINDY CONDITIONS ACROSS THE EAST CENTRAL
PLAINS WILL LEAD TO CRITICAL FIRE CONDITIONS ON TUESDAY. HIGH
TEMPERATURES WILL BE ABOVE NORMAL ACROSS THE STATE...WITH SOME
SINGLE DIGITS RH VALUES AND WINDY CONDITIONS.  IN FACT...IN THE EAST
CENTRAL HIGHLANDS...EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE DURING THE AFTERNOON.

AN UPPER LEVEL DISTURBANCE MOVING EAST OVER COLORADO WILL INCREASE
THE CHANCE OF PRECIPITATION IN THE NORTHWEST AND NORTHERN PART OF
THE STATE. RH RECOVERIES WILL BE A FAIR IN THE NORTHWEST CORNER OF
NEW MEXICO AND POOR IN THE SOUTHEAST. VENTILATION WILL BE GOOD TO
EXCELLENT BUT HAINES WILL BE UP TO 6 IN MOST OF THE EASTERN PART OF
THE STATE ON TUESDAY. A RED FLAG WARNING HAS BEEN POSTED FOR MUCH OF
THE EASTERN ZONES AND WELL AS PORTIONS OF THE WEST CENTRAL HIGH
TERRAIN.

A WEAK SURFACE FRONT EDGE INTO THE NORTHEAST CORNER OF THE STATE ON
TUESDAY...KEEPING RH VALUES A BIT HIGHER THERE.  A STRONGER FRONT IS
PROGGED TO MOVE THROUGH MORE OF THE EASTERN PLAINS LATE TUESDAY INTO
WEDNESDAY...BUT WESTWARD PROGRESS WILL BE LIMITED TO THE CENTRAL
PLAINS LIMITING THE LOW LEVEL MOISTURE INCREASES IN EAST TO THE
AREAS CLOSEST TO THE TEXAS BORDER.  SOME CRITICAL FIRE WEATHER
CONDITIONS ARE LIKELY IN A LIMITED AREA OF THE NORTHEAST HIGHLANDS
NEAR LAS VEGAS.

CRITICAL FIRE WEATHER CONDITIONS RETURN TO THE EAST ON BOTH THURSDAY
AND FRIDAY AND GUSTY WEST WINDS DEVELOP EACH AFTERNOON AND DRY
REMAINS IN PLACE.  HIGH HAINES OF 6 IS ALSO EXPECTED DURING THIS
PERIOD. 24/05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  68  41  75 /  50  10   0   0
DULCE...........................  40  60  31  69 /  60  30   0   0
CUBA............................  42  66  31  72 /  20  20   0   0
GALLUP..........................  41  67  35  70 /  20  10   0   0
EL MORRO........................  40  66  32  67 /  20  10   0   0
GRANTS..........................  45  70  33  72 /  10  10   0   0
QUEMADO.........................  42  70  36  72 /   5   5   0   0
GLENWOOD........................  47  77  43  79 /   0   0   0   0
CHAMA...........................  43  55  31  64 /  70  30   0   0
LOS ALAMOS......................  46  65  42  70 /  10  10   0   0
PECOS...........................  42  66  37  69 /   5  20   0   0
CERRO/QUESTA....................  40  60  30  66 /  20  20   0   5
RED RIVER.......................  35  50  33  57 /  30  30   0   5
ANGEL FIRE......................  37  55  32  60 /  20  20   0   5
TAOS............................  42  63  30  69 /  10  20   0   0
MORA............................  42  63  35  66 /   5  10   0   0
ESPANOLA........................  42  70  39  77 /   5   5   0   0
SANTA FE........................  44  67  38  71 /   5  20   0   0
SANTA FE AIRPORT................  47  70  41  74 /   5   5   0   0
ALBUQUERQUE FOOTHILLS...........  51  73  45  78 /   0   5   0   0
ALBUQUERQUE HEIGHTS.............  54  74  50  79 /   0   0   0   0
ALBUQUERQUE VALLEY..............  48  76  44  80 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  49  75  45  80 /   0   0   0   0
LOS LUNAS.......................  49  77  43  81 /   0   0   0   0
RIO RANCHO......................  50  75  46  80 /   0   5   0   0
SOCORRO.........................  54  83  52  85 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  46  70  43  75 /   0  10   0   0
TIJERAS.........................  50  72  42  76 /   0   5   0   0
MORIARTY/ESTANCIA...............  46  72  38  75 /   0   0   0   0
CLINES CORNERS..................  44  68  41  71 /   0   0   0   0
GRAN QUIVIRA....................  51  74  45  76 /   0   0   0   0
CARRIZOZO.......................  52  78  48  79 /   0   0   0   0
RUIDOSO.........................  47  69  46  70 /   0   0   0   0
CAPULIN.........................  45  68  37  67 /   5  10   5   5
RATON...........................  47  72  37  74 /   0  10   5   5
SPRINGER........................  47  73  39  75 /   0   5   5   0
LAS VEGAS.......................  49  69  38  71 /   0   5   0   0
CLAYTON.........................  51  74  41  68 /   0  20   5   5
ROY.............................  46  72  40  72 /   0   5   0   0
CONCHAS.........................  55  82  47  80 /   0   0   0   0
SANTA ROSA......................  54  81  47  81 /   0   0   0   0
TUCUMCARI.......................  55  83  44  80 /   0   0   0   0
CLOVIS..........................  53  82  46  79 /   0   0   0   0
PORTALES........................  54  83  47  81 /   0   0   0   0
FORT SUMNER.....................  57  84  50  82 /   0   0   0   0
ROSWELL.........................  56  88  52  87 /   0   0   0   0
PICACHO.........................  56  82  51  83 /   0   0   0   0
ELK.............................  49  76  47  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ103>105-107>109.

WIND ADVISORY UNTIL 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES...
NMZ513>515-521-523-526-528-529-539.

WIND ADVISORY FROM 6 AM TO 6 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ522-524-531>538-540.

&&

46/24/05
Hazardous weather outlook, Apr 18, 6:01 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT MON APR 18 2011

NMZ501>540-191215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED OVER MUCH OF NEW
MEXICO FROM LATE MORNING THROUGH EARLY EVENING. IN ADDITION...AN
AREA OF STRONGER WINDS CAN BE EXPECTED FROM CLINES CORNERS NORTH
TO LAS VEGAS. WIND GUSTS MAY EXCEED 50 MPH IN THESE AREAS. THE
STRONG WINDS MAY CAUSE AREAS OF BLOWING DUST WHICH MAY REDUCE
VISIBILITIES TO BELOW THREE MILES AT TIMES.

LATER THIS EVENING AND TONIGHT...AN UPPER LEVEL DISTURBANCE WILL
TRACK ACROSS NORTHERN NEW MEXICO BRINGING THE CHANCE FOR SNOW
SHOWERS TO THE HIGHER TERRAIN. ELEVATIONS ABOVE 8500 FEET COULD
RECEIVE A COUPLE INCHES OF FRESH SNOWFALL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CAN BE
EXPECTED ON TUESDAY AND AGAIN ON THURSDAY...ESPECIALLY ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE.

FRIDAY THROUGH SUNDAY...THE THREAT FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY.
ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH
...WIND DAMAGE OR WILDFIRES TO THE NATIONAL WEATHER SERVICE AT
1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WEATHER
TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.

17

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:39 AM MDTWind AdvisoryABQ38 hr
Apr 18, 3:53 AM MDTRed Flag WarningABQCatron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more41 hr

Nearby

Wind Advisories in New Mexico, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.